MAUDE Adverse Event Report: CAREFUSION ALARLIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARLIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 10013072
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the product be received for evaluation.
 
Event or Problem Description
It was reported a leak at back check valve.It did not reach the patient as it detached prior to use.No patient harm was reported.
 
Additional Manufacturer Narrative
The customer¿s report of leak at back check valve was confirmed based on visual inspection.A tear was observed on the tubing sleeve at the engagement of the check valve outlet and tubing.Further inspection observed a gap at the same engagement.The set was visually inspected for kinks, holes/tears in the tubing or damages to the components.Although the tear was observed, the set was reprimed and fluid leaked from the tear.No other leak was observed.A slight tug of the set's tubing engagements observed no separation.The root cause was not identified.
 
Event or Problem Description
Received a copy of the customer's cmdsnet program report from health canada which states, ¿leak at back check valve - product did not reach the patient.".

Brand Name
ALARLIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9123640
Report Number9616066-2019-02748
Device Sequence Number2597191
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public7613203021210
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Model Number10013072
Device Catalogue Number10013072
Device Lot Number19055340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1